# SDR 2022FA0000205

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: General aviation
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 3,878 hours, 10,511 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead Web
- Part number: 350A21103660
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 3,878 hours, 10,511 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE AFT BULKHEAD WEB (PN: 350A21-1036.60) WAS NOTED IN THE FORM OF NUMEROUS CHAFES. THE CHAFES WERE MEASURED TO BE ON AVERAGE 0.50" IN LENGTH WITH THE DEEPEST CHAFE BEING 0.008" DEEP.
